Proposed Agenda SwiNOG #34

08.15 Registration, Coffee & Gipfeli (60min) SwiNOG
09.15 Welcome, Agenda (5min) SwiNOG
09.20 IPv6 first in Data Center Light ungleich glarus ag Nico Schottelius
09.40 IoT = Internet of Threats? A10 Networks Heiko Frank
10.10 Coffee Break (30min)
10.40 The new Post and Telecommunications Surveillance Act (BÜPF) Post and Telecommunications Surveillance Service PTSS Alexandre Suter
Nils Güggi
11.40 Automating DNSSEC SWITCH Daniel Stirnimann
12.05 Lunch (90min)
13.35 PeeringDB Update PeeringDB Arnold Nipper
13.45 400G – don’t get confused with this transceiver generation Flexoptix GmbH Thomas Weible
14.15 OpenBGPD, gotta go fast! OpenBGPD Foundation Claudio Jeker
14.45 Coffee Break (30min)
15.15 RomandIX : Year one RomandIX Nicolas Desir
Will van Gulik
15.40 DE-CIX Update / TBD DE-CIX Arnold Nipper
15.50 TBD / Lightning Talks
16.30 Social Event SWINOG

Sponsors of SwiNOG #34

A10 Networks
Event Sponsor